# SDR 2006FA0000450

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: General aviation
- Aircraft: N800HA
- Make and model: Beech 200BEECH
- Aircraft serial: BB220
- Aircraft time: 11,894 hours, 11,925 cycles
- Engine: Pwa PT6A41
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 6900042000
- Condition: Burned Out
- Location: Cabin
- Component: Light Assy, Beech
- Component part number: 6900026
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLUORESCENT LIGHT ASSY FAILED AND DISPERSED SMOKE IN CABIN. POWER SUPPLY GOT HOT AND DAMAGED ADJACENT INSULATION. LIGHT ASSY WAS REPLACED WITH FACTORY NEW.
